[Skip to Content]
[Skip to Content Landing]
Article
July 1960

MANHATTAN DERMATOLOGICAL SOCIETY

Arch Dermatol. 1960;82(1):124-127. doi:10.1001/archderm.1960.01580010130030
Abstract

Acrodermatitis Enteropathica. Presented by Dr. David Bloom.  A boy, now aged 10 years, was previously presented before this Society in October, 1953, and reported by Dr. Nathan Sobel and me in the Journal of Investigative Dermatology in March, 1955.Since 1953, the boy has needed continuous treatment with diiodohydroxyquin (Diodoquin). During the past few years the maintenance dose has been 2.6 gm. a day. Discontinuation of the drug or diminution of the dosage has resulted in recurrence of the eruption.After a long absence the patient was seen again on Sept. 23, 1959, when he was entirely free of the eruption except for small areas of hyperpigmentation and thickening of the skin at the sites of previous lesions, namely: on the dorsum of the ankle joint, over the Achilles tendons, the penis, and the popliteal spaces. The father said that Diodoquin had had to be given continuously to avoid reappearance

First Page Preview View Large
First page PDF preview
First page PDF preview
×